# SDR AU960312

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Board
- Part number: 1013642105
- Condition: Faulty
- Location: Battery/Charger
- Stage of operation: CR
- Nature of condition: H, N
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY CHARGE SYSTEM PRINTED WIRING BOARD FAULTY
